# SDR SWAA2022032168774

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB DOOR CUT-OUT SUB-THRESHOLD WEB FROM STA 460 TO STA 480+4; RBL 28; WL 156. / [01] REMOVED CORROSION ON FCB DOOR CUT-OUT SUB-THRESHOLD WEB AT AREA 1 BS460 RBL 28 L=1' X W=1' D= 0.009' REMAINING THICKNESS = 0.036 FROM ORIGINAL THICKNESS= 0.45'. AREA 2 BS480+4 RBL28 L=0.5' W=0.5' D= 0.006 REMAINING THICKNESS =0.039 BOTH FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-0I-1 AND SRM 53-30-15-1A-1 TOOL USED DIAL DEPTH GAUGE ID:ATS2473 S/N: UNKNOWN;[02] UPDATED MEASUREMENTS;[03] UPDATED MEASUREMENTS;[04] VERIFIED CORRECTIVE ACTION 1; OUT OF LIMITS;[05] RECEIVED NEW WEB FROM STORES; PO 852090;PN 143A8122-10 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A8330. INSTALLED NUTPLATES IAW SRM 51-40-02. COUNTERSINKING OF FASTENER HOLES ACCOMPLISHED IAW SRM 51-40-08.;[06] UPDATED MEASUREMENTS;[07] UPDATED MEASUREMENTS;[08] VERIFIED APPLICABLY OF SRM 53-30-15-1A-1;[09] VERIFIED CORRECTIVE ACTION #5; 8
